# SDR HALA201808080209

- Difficulty date: August 3, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 35,705 hours, 5,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFLECTIVE LIGHT STRIPE IN FORWARD GALLEY IS LOOSE. SECURED THE LIGHT STRIPE.
